MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR METAL IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR, REUSABLE

ZIMMER BIOMET, INC. COMPR METAL IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR, REUSABLE
Catalog Number 110029132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that an impaction pad broke during a procedure.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Visual examination of the returned product identified signs of use with some gouges and wear and tear on the handle of the device.The strike plate has some witness/impaction markings.The grey impactor tip has fractured in two pieces and all the pieces were returned.There is some epoxy residue on the threads of the impactor tip as well.Measured the strike plate and the handle of the device.The device has a possible field age of 10+ years.The features of the fracture surface visually align with in which an overload fracture failure mode.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event a definitive root cause cannot be determined but the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d9, g3, g6, h2, h4, h11.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPR METAL IMPACTOR
Common Device Name
ORTHOPAEDIC IMPLANT IMPACTOR, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24375570
Report Number0001825034-2026-00376
Device Sequence Number20253087
Product Code PHX
UDI-Device Identifier00880304731516
UDI-Public(01)00880304731516(10)931220
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number110029132
Device Lot Number931220
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/30/2026
05/26/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/13/2026
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown